# SDR MWEA010248

- Difficulty date: March 6, 2001
- Submitted: March 6, 2001
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 88,120 hours, 90,362 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: 9955758
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR BEAM NR 7 HAS  NON-REPAIRABLE DAMAGE.  REMOVED, LOCATED, DRILLED AND INSTALLED NR 7 BEAM.
